# SDR UALA2009100203091

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,482 hours, 9,428 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Shutoff Valve
- Part number: 7321870019
- Part serial: 28
- Condition: Faulty
- Location: Flap/Slat
- Component: Fseu
- Component part number: 285T004963
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT ELEC STATUS MSG WILL NOT CLEAR.  SLAT ISOLATION VALVE MSG ALSO.  REPLACED FSEU, NO HELP.  REPLACED S846, NO HELP.  REPLACED FLAP-SLAT SHUTOFF VALVE MODULE.  RAN FLAPS SEVERAL TIMES AND NO MSGS.
